Sfoglia per Autore  BACCIOTTI, ANDREA

opzioni
Mostrati risultati da 1 a 20 di 46
Citazione Data di pubblicazione Autori File
ON STABILITY AND BOUNDEDNESS FOR LIPSCHITZIAN DIFFERENTIAL INCLUSIONS: THE CONVERSE OF LIAPUNOV THEOREMS / E., Arzarello; Bacciotti, Andrea. - In: SET-VALUED ANALYSIS. - ISSN 0927-6947. - 5:(1997), pp. 377-390. 1-gen-1997 BACCIOTTI, Andrea + -
GLOBAL STABILITY AND EXTERNAL STABILITY OF DYNAMICAL SYSTEMS / Andriano, V.; Bacciotti, Andrea; Beccari, G.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 29:(1997), pp. 1167-1185. 1-gen-1997 BACCIOTTI, Andrea + -
EXTERNAL STABILIZABILITY OF NONLINEAR SYSTEMS WITH SOME APPLICATIONS / Bacciotti, Andrea. - In: INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL. - ISSN 1049-8923. - 8:(1998), pp. 1-10. 1-gen-1998 BACCIOTTI, Andrea -
LIAPUNOV AND LAGRANGE STABILITY: INVERSE THEOREMS FOR DISCONTINUOUS SYSTEMS / Bacciotti, Andrea; Rosier, L.. - In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS. - ISSN 0932-4194. - 11:(1998), pp. 101-128. 1-gen-1998 BACCIOTTI, Andrea + -
Stability and stabilization of discontinuous systems and nonsmooth Lyapunov functions / Bacciotti, Andrea; Ceragioli, Francesca Maria. - In: ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS. - ISSN 1262-3377. - 4:(1999), pp. 361-376. [10.1051/cocv:1999113] 1-gen-1999 BACCIOTTI, AndreaCERAGIOLI, Francesca Maria 1396690.pdf
REGULARITY FOR LIAPUNOV FUNCTIONS OF STABLE SYSTEMS / Bacciotti, Andrea; Rosier, L.. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - 41:(2000), pp. 265-270. 1-gen-2000 BACCIOTTI, Andrea + -
Differential inclusions and monotonicity conditions for nonsmooth Lyapunov functions / Bacciotti, Andrea; Ceragioli, FRANCESCA MARIA; Mazzi, Luisa. - In: SET-VALUED ANALYSIS. - ISSN 0927-6947. - 8:(2000), pp. 299-309. [10.1023/A:1008763931789] 1-gen-2000 BACCIOTTI, AndreaCERAGIOLI, FRANCESCA MARIAMAZZI, Luisa 1396693.pdf
A NECESSARY AND SUFFICIENT CONDITION FOR BOUNDED-INPUT BOUNDED-STATE STABILITY OF NONLINEAR SYSTEM / Bacciotti, Andrea; Mazzi, Luisa. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - 39:(2000), pp. 478-491. 1-gen-2000 BACCIOTTI, AndreaMAZZI, Luisa -
Some remarks about stability of nonlinear discrete-time control systems / Bacciotti, Andrea; Biglio, A.. - In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. - ISSN 1021-9722. - 8:(2001), pp. 425-438. [10.1007/PL00001456] 1-gen-2001 BACCIOTTI, Andrea + -
L_2 gain stabilizability with respect to Filippov solutions / Bacciotti, Andrea; Ceragioli, F.. - (2002), pp. 713-716. ((Intervento presentato al convegno Proceedings of the 41st IEEE-CDC, Las Vegas tenutosi a Las Vegas nel 2002. 1-gen-2002 BACCIOTTI, AndreaF. CERAGIOLI -
Stabilization by Damping Control / Bacciotti, Andrea. - In: DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS. - ISSN 0971-3514. - 10:(2002), pp. 331-341. 1-gen-2002 BACCIOTTI, Andrea -
Stability in the Continuous Case / Bacciotti, Andrea. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 270:(2002), pp. 488-498. 1-gen-2002 BACCIOTTI, Andrea -
Nonsmooth optimal regulation and discontinuous stabilization / Bacciotti, Andrea; Ceragioli, Francesca Maria. - In: ABSTRACT AND APPLIED ANALYSIS. - ISSN 1085-3375. - 20:(2003), pp. 1159-1195. 1-gen-2003 BACCIOTTI, AndreaCERAGIOLI, Francesca Maria -
Nonsmooth Lyapunov functions and discontinuous Caratheodory systems / Bacciotti, Andrea; Ceragioli, Francesca Maria. - 3:(2004), pp. 1115-1120. ((Intervento presentato al convegno IFAC-NOLCOS'2004, Stuttgart, Preprints. 1-gen-2004 BACCIOTTI, AndreaCERAGIOLI, Francesca Maria -
Stabilization by means of state space depending switching rules / Bacciotti, Andrea. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - STAMPA. - 53:(2004), pp. 195-201. [10.1016/j.sysconle.2004.04.005] 1-gen-2004 BACCIOTTI, Andrea SyCoLe2004.pdf
Some remarks on generalized solutions of discontinuous differential equations / Bacciotti, Andrea. - In: INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. - ISSN 1311-8080. - 10:(2004), pp. 257-266. 1-gen-2004 BACCIOTTI, Andrea -
An invariance principle for nonlinear switched systems / Bacciotti, Andrea; Mazzi, Luisa. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - STAMPA. - 54:(2005), pp. 1109-1119. [10.1016/j.sysconle.2005.04.003] 1-gen-2005 BACCIOTTI, AndreaMAZZI, Luisa SyCoLe2005.pdf
Generalized Solutions of Differential Inclusions and Stability / Bacciotti, Andrea. - In: ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS. - ISSN 1126-8042. - 17:(2005), pp. 183-192. 1-gen-2005 BACCIOTTI, Andrea -
Liapunov functions and stability in control theory / Bacciotti, Andrea; Rosier, L.. - 267:(2005), pp. 0-235. 1-gen-2005 BACCIOTTI, Andrea + -
Analisi della stabilita' / Bacciotti, Andrea. - 49:(2006), pp. 1-159. 1-gen-2006 BACCIOTTI, Andrea -
Mostrati risultati da 1 a 20 di 46
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile